# SDR DXTA200400318

- Difficulty date: May 27, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600367
- Aircraft time: 7,456 hours, 6,202 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Position Switch
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING 13,000 FT 265 KTS, LT THROTTLE SNATHER ENGAGED, BRINGING ENG BACK 1 INCH FROM STOPS.  A LOUD RUSHING NOISE HEARD CONSISTENCE WITH T/R DEPLOYMENT.  NO T/R LIGHTS ILLUMINATED, SLOWING DOWN 185 KTS, NOISE WENT AWAY & ABLE TO MOVE THROTTLE SLIGHTLY, DIVERTED TO SMF.  INSPECTED, DAMAGE LT T/R OUTBOARD AFT ENG FAIRING, NO DAMAGE ON INBOARD SIDE.  RT T/R DEPLOYED BOTH T/R'S, FOUND MULTIPLE CRACKS IN LT T/R BUCKET UPPER & LOWER HALVES, ONE SMALL CRACK RT LOWER HALF T/R BUCKET.  REMOVED CRACKED ANGLES & FITTINGS, TRIMMED & DRILLED NEW ANGLES, INSTALLED RIVETS LT UPPER & LOWER T/R DOORS.  FOUND BAD T/R STOW SWITCH, INSTALLED NEW SWITCH, RIGGED & OPS CHECKED GOOD.  SERVICED RESERVIOR.
